MathSciNet Relay Station
MathSciNet bibliographic data
MR1633884 (2000b:14085) 14R10 (13P10 14R15)
Fournié, M.; Furter, J.-Ph.; Pinchon, D. Computation of the maximal degree of the inverse of a cubic automorphism of the affine plane with Jacobian $1$ via Gröbner bases. J. Symbolic Comput. 26 (1998), no. 3, 381–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement